How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 15965
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I'm wondering if theres anything I can do about severe

This answer was rated:

Hi I'm wondering if theres anything I can do about severe nausea I had one session of emdr on thursday and have been having severe nausea ever since and stomach cramps even though I'm drinking plenty and taking cyclizine

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Thanks a lot for your patience and I appreciate it. Please wait, I am typing an answer and it may take a few minutes to write a detailed answer. In the meantime, if you have any specific questions, please let me know.

If you want a phone call, I am available to call you. We can stay in the chat as well. Regards

Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. The cause of these symptoms can be EMDR but other causes like stomach flu etc are also possible. You can use over the counter available tablet dramamine thrice daily for 3 days, drink plenty of Gatorade and can use BRAT diet only. It's banana, rice, apple sauce and toast. If there is no betterment in 24 hours, go to the ER but hopefully, you are going to be alright.

I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link, please –

https://www.justanswer.com/medical/expert-dr-hasan/?rpt=3800

Regards

Customer: replied 6 days ago.
Hi thanks for your answer I think it is connected to the emdr as it started within a few hours of doing the session I'm trying to avoid a&e due to anxiety I've got a phobia of vomiting I've also got complex post traumatic stress disorder I'm really struggling with the symptoms of this dissociation flashbacks and panic attacks along with severe nausea stomach cramps and headaches.

I do understand. Please start with dramamine and also take 2 tylenol thrice daily for 3 days. Follow rest of my suggestions and things will be better soon. Your satisfaction is my prime goal. Have we discussed everything that you wanted? Thank you for choosing justanswer.com. Have a good day. Please remember to add me to your favorite doctor. A bonus and excellent feedback will be appreciated. Regards

Dr. Hasan and 6 other Medical Specialists are ready to help you